CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A fibered power theorem for pairs of log general type

K. Ascher ; Amos Turchet (Institutionen för matematiska vetenskaper, matematik)
Algebra & Number Theory (1937-0652). Vol. 10 (2016), 7, p. 1581-1600.
[Artikel, refereegranskad vetenskaplig]

Let f : (X, D) -> B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base (B) over tilde -> B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Nyckelord: log general type, moduli of stable pairs, Lang-Vojta, stably integral points, rational-points, elliptic-curves, uniformity, varieties, Mathematics



Denna post skapades 2016-11-11. Senast ändrad 2017-07-03.
CPL Pubid: 245045

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Bioteknologi med applikationer på växter och djur

Chalmers infrastruktur